# SDR DLM88101158

- Difficulty date: May 8, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 49,406 hours, 36,403 cycles
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 531007010
- Condition: Corroded
- Location: Bs 1155-1174
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV3 MAIN CABIN STA 1155 TO 1174 RT SIDE L18R CUSP WEB HAS CORROSION, REWRITE OF CARD W00/131 FOR WRONG REPAIRS NEED TO USE SRM 53-20-02D REPAIR REMOVED CUSP WED INSTALLED NEW CUSP WEB IAW SRM 53-20-02D.
